k-Distance Signed Total Domination Number of Graphs

Department of Mathematics, DDE, Madurai Kamaraj University, India. International Journal of Computer Science (IJCS Journal) Published by SK Research Group of Companies (SKRGC) Scholarly Peer Reviewed Research Journals

Format: Volume 6, Issue 1, No 4, 2018

Copyright: All Rights Reserved ©2018

Year of Publication: 2018

Author: R. Padmavathi, S.Chandra Kumar


View PDF Format


Let G be a finite and simple graph with the vertex set V=V(G) of order n and edge set E=E(G). If v is a vertex of a graph G, the open k-neighborhood of v, denoted by etc...


1. Bohdan Zelinka and Liberec, Signed total domination number of a graph, Czechoslovak Mathematical Journal, 51 (126) (2001), 225-229.
2. J.E. Dunbar, S.T. Hedetniemi, M. A. Henning and P. J. Slater, Signed domination in graphs. In: Graph Theory, Combinatorics and Applications. Proc. 7th Internat. conf. Combinatorics, Graph Theory, Applications, (Y. Alavi, A. J. Schwenk, eds.). John Wiley & Sons, Inc., 1 (1995) 311-322.
3. Zhongsheng Huang, Wensheng Li, Zhifang Feng and Huaming Xing, On Nonnegative Signed Domination in Graphs and its Algorithmic Complexity, Journal of networks, Vol. No. 2, February 2013.


signed total dominating function, k-distance non-negative signed total dominating function.

This work is licensed under a Creative Commons Attribution 3.0 Unported License.   

Facebook IconYouTube IconTwitter IconVisit Our Blog